MAUDE Adverse Event Report: UNOMEDICAL A/S MEDTRONIC EXTENDED; UNO EWIS BLUE 60/6 HCAP 3-PK INT

UNOMEDICAL A/S MEDTRONIC EXTENDED; UNO EWIS BLUE 60/6 HCAP 3-PK INT
Model Number MMT-431AH
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial and final mdr (b)(4)- device 2 of 2 e1:patient city: (b)(6) patient country: canada.
 
Event or Problem Description
Reference number (b)(4).Event occurred in canada it was reported that the patient faced insulin flow blocked alarm event on 1-apr-2025.The blockage was in the tubing.The patient replaced the infusion set and resumed insulin deliveries successfully.No further information available.
 
Additional Manufacturer Narrative
Supplemental report 01 - (b)(4) - mdr 8021545-2025-00873.The initial mdr with manufacturing report number (8021545-2025-00873), was submitted on 29-apr-2025.Upon completion of the investigation, the manufacturing date was updated as 13-mar-2024.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary - complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6005783.In question was manufactured at the osted site.Device history record (dhr) review: the 6005783 was manufactured according to the work instruction (wi) [79] appendix 1 batchcard for production of packaging room on 13-mar-2024 with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Test results: no product was returned.Conclusion summary of complaint investigation: as a result of the following, no non-conformance (nc) raised during production related to complaint code, no trend identified for the lot in question, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MEDTRONIC EXTENDED
Common Device Name
UNO EWIS BLUE 60/6 HCAP 3-PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key21931913
Report Number8021545-2025-00873
Device Sequence Number8651328
Product Code FPA
UDI-Device Identifier05705244023161
UDI-Public05705244023161
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2026
Device Model NumberMMT-431AH
Device Lot Number6005783
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date11/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown